On an earlier thread I had mentioned that my neuro had started me on Cymbalta for nerve pain. I started at 30mg daily then after two days 30mg 2x daily. After a week he had me go to 60mg in the morning, again after two days he had me go to 60mg 2x daily.
Once I got to the last dosage I started having weird symptoms. I had absolutly no energy, when I stood up I got Dizzy. I went to my pcp for my B12 shot and asked them to take my BP as I thought maybe my ulcer was bleeding. BP was good they sent me home. I stopped at the checkout desk to make my next shot appt aand passed out cold.
The doc saw me then (duh) and said it was from the Cymbalta. He said the neuro had increased my dosages too fast. He had me go back to one 60mg dose a day.The symptoms are better, but the nerve pain is worse!
So................. what might be the next step. I see my PM Monday morning, but he would then be the third doc involved in this Cymbalta mess.
Any thoughts are appreciated!